# SDR UHLA2014123000866

- Difficulty date: December 30, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 28,541 hours, 17,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ADJACENT TO 1C NOT CHARGING. REPLACED THE EMERGENCY LIGHT  IAW AMM 33-50-21.  OPS CHECKED GOOD.
